# SDR UIEA2018091401973

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 85,337 hours, 24,702 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 285T004963
- Part serial: F01760
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS, LEADING EDGE SLAT DISAGREE QRH FOLLOWED. EICAS WENT AWAY BEFORE PROCEDURE COMPLETE. NO YAW OR VIBRATION. REMOVED AND REPLACED FSEU IAW AMM 27-51-01. TEST GOOD PER AMM 27-51-01. FOUND SENSOR M549 OUT OF LIMITS, ADJUSTED RVDT IAW AMM 27-81-11. OK FOR SERVICE.
